# SDR AALA202303090425

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 59,648 hours, 25,136 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ELEVATOR NUMBER 4 HINGE FITTING HAS VERTICAL PLAY BUSHING HOLE NOT ROUND. LOCATED AT ELEVATOR STA 121.590 AND WATER LINE 246.1. REMOVED AND REPLACED NUMBER 4 HINGE FITTING.
